# SDR SWAA2023021698690

- Difficulty date: February 3, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 44,833 hours, 27,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO AFT SCUFF PLATE CRACKED<[01] REPAIRED FWD CARGO AFT SCUFF PLATE PER 53-30-15-2R-1.ACCOMPLISHED BY J.L. WELDING; PO# 413858;[02] VERIFIED STEP 1
